On Berger’s Method in the Nonlinear Theory of Plates

[+] Author and Article Information
R. Schmidt

Department of Civil Engineering, University of Detroit, Detroit, Mich.

J. Appl. Mech 41(2), 521-523 (Jun 01, 1974) (3 pages) doi:10.1115/1.3423324 History: Received October 01, 1973; Revised January 01, 1974; Online July 12, 2010


This Note develops a new perturbation method for the analysis of circular plates and membranes with finite axisymmetric deflections. The perturbation parameter involves Poisson’s ratio. Two equations of the resulting infinite system of linearized differential equations are identical with Berger’s equations.

Copyright © 1974 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In